Northeast Ohio Chapter of PMI

5/13/21 - Professional Development Day: Overcoming Obstacles

5/13/21 - Professional Development Day: Overcoming Obstacles

Join your colleagues via Zoom for several enlightening hours of learning at our annual Professional Development Day. We have arranged for engaging guest speakers to present a variety of topics, giving you up to 5 PDUs! You can register for all presentations or just the evening session. We are also offering a virtual social hour for some professional networking. (You’ll have to provide your own drinks and snacks – we will provide the trivia!)

Raffle prizes will be given out during the day and evening. Participants must be present to win and can only win once during the entire event. 

Agenda

  • 12:30 – 12:45P Opening Remarks, Announcements, and Speaker Introduction
  • 12:45 2:45 PM Keynote Presentation:Project Everest: Hybrid Agile Strategies for Reaching New Heights in Project Management (2.0 Technical PDUs) 
       
     - Speaker: Alan Mallory
  • 2:45 – 3:00PM 15-min Break
  • 3:00 – 4:00P Panel Discussion: Working Together to Overcome Obstacles in the Project Economy (1.0 Leadership PDU)
         - Facilitator: Jessica Quartermaine, MEM, PMP
         - Addressing Obstacles with BA, PM, PO and SM perspectives
  • 4:00 – 4:30 PM Awards Ceremony – Kerzner Award and Project-of-the-Year 
  • 4:30 – 4:35 PM Afternoon Session Wrap-up and Raffle
  • 4:35 – 4:45 PM 10-min Break
  • 4:45 – 5:45 PM Virtual Network Social Event: Round-the-Zoom-Room Q&A and Trivia
  • 5:45 – 6:00 PM Chapter Announcements 
  • 6:00 – 7:55 PM Project High NotesNew Heights in Human Performance and Leadership (2.0 Strategic & Business Management PDUs) 
         - Speaker: Alan Mallory 
  • 7:55 – 8:00 PM Wrap-upRaffle and Good Night

Agenda-Button

Registration Details

PMINEO Member Full Day     $45 
PMINEO Member Evening Only      $15 
Non-Member Full Day     $55
Non-Member Evening Only     $25

You must be signed in to the website to receive your member discount.

Registration ends May 11, 2021 at 11:59pm. You must pre-register for the event. Day-of registration will not be available.

Zoom links will be sent to all paid registrants during the week of the event and the day before the event for late registrants.

Event Properties

Event Date 05-13-2021 12:00 pm
Event End Date 05-13-2021 8:00 pm
Individual Price Varies
Location Webinar